# SDR ASAA2018042224333

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,697 hours, 7,205 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE,  VERTICAL MESSAGE ON MCDU. ACFT GROUNDED.  PERFORMED FIM 34-61-00-810-835. NO CURRENT FAULTS. PERFORMED FMCS BITE IAW FIM 34-61, TASK 801. BITE TESTED OK.
